| Model Number |
PDP259H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/29/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device batch, and no non-conformances were identified.Attempts are being made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.What tissue was being approximated or sutured when it broke? what was used to complete the procedure? device return status/follow up? note: event reported via mw# 2210968-2020-09187.
Event or Problem Description
It was reported that the patient underwent breast surgery on an unknown date and suture was used.During the procedure, the suture broke mid strand during procedure.The physician reported she was not applying significant force to suture at the time of breakage.The case was completed with no patient consequences.